# SDR AALA2019080539004

- Difficulty date: August 2, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N812AA
- Make and model: Boeing 787-8
- Aircraft serial: 40630
- Aircraft time: 15,003 hours, 1,708 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY FLASHLIGHTS AT L2 FLIGHT ATTENDANT SEAT AND R2FORWARD FLIGHT ATTENDANT SEAT WOULD NOT TEST. MAINTENANCE REPLACED FLASHLIGHT BATTERY AT L2 IAW AMM 25-64-00.
